Skip to main content

On the Symmetric Properties of Higher-Order Twisted -Euler Numbers and Polynomials

Abstract

In 2009, Kim et al. gave some identities of symmetry for the twisted Euler polynomials of higher-order, recently. In this paper, we extend our result to the higher-order twisted -Euler numbers and polynomials. The purpose of this paper is to establish various identities concerning higher-order twisted -Euler numbers and polynomials by the properties of -adic invariant integral on . Especially, if , we derive the result of Kim et al. (2009).

1. Introduction

Let be a fixed odd prime number. Throughout this paper, the symbols and will denote the ring of rational integers, the ring of adic integers, the field of adic rational numbers, the complex number field, and the completion of the algebraic closure of , respectively. Let be the set of natural numbers and . Let be the normalized exponential valuation of with

When one talks of -extension, is variously considered as an indeterminate, a complex , or a -adic number . If one normally assumes that . If , then we assume that so that for each We use the following notation:

(1.1)

For a fixed positive integer with , set

(1.2)

where satisfies the condition For any

(1.3)

(see [113]) is known to be a distribution on .

We say that is a uniformly differentiable function at and denote this property by if the difference quotients

(1.4)

have a limit as

For the fermionic -adic invariant -integral on is defined as

(1.5)

(see [14]). Let us define the fermionic -adic invariant integral on as follows:

(1.6)

(see [112, 1420]). From the definition of integral, we have

(1.7)

For , let be the adic locally constant space defined by

(1.8)

where for some is the cyclic group of order

It is well known that the twisted Euler polynomials of order are defined as

(1.9)

and are called the twisted Euler numbers of order When the polynomials and numbers are called the twisted Euler polynomials and numbers, respectively. When and , the polynomials and numbers are called the twisted Euler polynomials and numbers, respectively. When , and , the polynomials and numbers are called the ordinary Euler polynomials and numbers, respectively.

In [15], Kim et al. gave some identities of symmetry for the twisted Euler polynomials of higher order, recently. In this paper, we extend our result to the higher-order twisted Euler numbers and polynomials.

The purpose of this paper is to establish various identities concerning higher-order twisted -Euler numbers and polynomials by the properties of adic invariant integral on . Especially, if , we derive the result of [15].

2. Some Identities of the Higher-Order Twisted Euler Numbers and Polynomials

Let with and .

For and , we set

(2.1)

where

(2.2)

In (2.1), we note that is symmetric in and .

From (2.1), we derive that

(2.3)

From the definition of integral, we also see that

(2.4)

It is easy to see that

(2.5)

where .

From (2.3), (2.4), and (2.5), we can derive

(2.6)

From the symmetry of in and , we also see that

(2.7)

Comparing the coefficients on the both sides of (2.6) and (2.7), we obtain an identity for the twisted Euler polynomials of higher order as follows.

Theorem 2.1.

Let with and .

For and we have

(2.8)

Remark 2.2.

Taking and in Theorem 2.1, we can derive the following identity:

(2.9)

Moreover, if we take and in Theorem 2.1, then we have the following identity for the twisted Euler numbers of higher order.

Corollary 2.3.

Let with and . For and we have

(2.10)

We also note that taking in Corollary shows the following identity:

(2.11)

Now we will derive another interesting identities for the twisted -Euler numbers and polynomials of higher order. From (2.3), we can derive that

(2.12)

From the symmetry of in and , we see that

(2.13)

Comparing the coefficients on the both sides of (2.12) and (2.13), we obtain the following theorem which shows the relationship between the power sums and the twisted Euler polynomials.

Theorem 2.4.

Let with and For and we have

(2.14)

Remark 2.5.

Let and in Theorem Then it follows that

(2.15)

Moreover, if we take and in Theorem 2.4, then we have the following identity for the twisted Euler numbers of higher order.

Corollary 2.6.

Let with For and we have

(2.16)

If we take in Corollary 2.3, we derive the following identity for the twisted Euler polynomials: for with and

(2.17)

Remark 2.7.

If we can observe the result of [15].

References

  1. 1.

    Kim T:-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients. Russian Journal of Mathematical Physics 2008,15(1):51-57.

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Kim T, Choi JY, Sug JY:Extended -Euler numbers and polynomials associated with fermionic -adic -integral on . Russian Journal of Mathematical Physics 2007,14(2):160-163. 10.1134/S1061920807020045

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Kim T:Symmetry of power sum polynomials and multivariate fermionic -adic invariant integral on . Russian Journal of Mathematical Physics 2009,16(1):93-96. 10.1134/S1061920809010063

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Kim T:On -adic interpolating function for -Euler numbers and its derivatives. Journal of Mathematical Analysis and Applications 2008,339(1):598-608. 10.1016/j.jmaa.2007.07.027

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Agarwal RP, Ryoo CS:Numerical computations of the roots of the generalized twisted -Bernoulli polynomials. Neural, Parallel & Scientific Computations 2007,15(2):193-206.

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Cenkci M, Can M, Kurt V:-adic interpolation functions and Kummer-type congruences for -twisted and -generalized twisted Euler numbers. Advanced Studies in Contemporary Mathematics 2004,9(2):203-216.

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Howard FT: Applications of a recurrence for the Bernoulli numbers. Journal of Number Theory 1995,52(1):157-172. 10.1006/jnth.1995.1062

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Kupershmidt BA:Reflection symmetries of -Bernoulli polynomials. Journal of Nonlinear Mathematical Physics 2005,12(supplement 1):412-422. 10.2991/jnmp.2005.12.s1.34

    MathSciNet  Article  Google Scholar 

  9. 9.

    Ozden H, Simsek Y:Interpolation function of the -extension of twisted Euler numbers. Computers & Mathematics with Applications 2008,56(4):898-908. 10.1016/j.camwa.2008.01.020

    MathSciNet  Article  Google Scholar 

  10. 10.

    Jang L-C:A study on the distribution of twisted -Genocchi polynomials. Advanced Studies in Contemporary Mathematics 2009,18(2):181-189.

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Schork M:Ward's "calculus of sequences", -calculus and the limit . Advanced Studies in Contemporary Mathematics 2006,13(2):131-141.

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Tuenter HJH: A symmetry of power sum polynomials and Bernoulli numbers. The American Mathematical Monthly 2001,108(3):258-261. 10.2307/2695389

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Kim T:Note on the Euler -zeta functions. Journal of Number Theory 2009,129(7):1798-1804. 10.1016/j.jnt.2008.10.007

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Kim T:Symmetry -adic invariant integral on for Bernoulli and Euler polynomials. Journal of Difference Equations and Applications 2008,14(12):1267-1277. 10.1080/10236190801943220

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Kim T, Park KH, Hwang K-W:On the identities of symmetry for the -Euler polynomials of higher order. Advances in Difference Equations 2009, 2009:-9.

    Google Scholar 

  16. 16.

    Kim T: Note on the Euler numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,17(2):131-136.

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Kim T:Note on -Genocchi numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,17(1):9-15.

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Kim T:The modified -Euler numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,16(2):161-170.

    MathSciNet  MATH  Google Scholar 

  19. 19.

    Kim T:On a -analogue of the -adic log gamma functions and related integrals. Journal of Number Theory 1999,76(2):320-329. 10.1006/jnth.1999.2373

    MathSciNet  Article  MATH  Google Scholar 

  20. 20.

    Kim T:-Volkenborn integration. Russian Journal of Mathematical Physics 2002,9(3):288-299.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Seog-Hoon Rim.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Moon, EJ., Rim, SH., Jin, JH. et al. On the Symmetric Properties of Higher-Order Twisted -Euler Numbers and Polynomials. Adv Differ Equ 2010, 765259 (2010). https://doi.org/10.1155/2010/765259

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Equation
\